PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 1 | 140-144
Tytuł artykułu

On an inequality of Oprea for Lagrangian submanifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that a Lagrangian submanifold of a complex space form attaining equality in the inequality obtained by Oprea in [8], must be totally geodesic.
Kategorie tematyczne
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
1
Strony
140-144
Opis fizyczny
Daty
wydano
2009-03-01
online
2009-01-10
Twórcy
Bibliografia
  • [1] Bolton J., Dillen F., Fastenakels J., Vrancken L., A best possible inequality for curvature-like tensor fields, preprint
  • [2] Bolton J., Rodriguez Montealegre C., Vrancken L., Characterizing warped product Lagrangian immersions in complex projective space, Proc. Edinb. Math. Soc., 2008, 51, 1–14 [WoS]
  • [3] Bolton J., Vrancken L., Lagrangian submanifolds attaining equality in the improved Chen’s inequality, Bull. Belg. Math. Soc., 2007, 14, 311–315
  • [4] Chen B.Y., Some pinching and classification theorems for minimal submanifolds, Arch. Math., 1993, 60, 568–578 http://dx.doi.org/10.1007/BF01236084[Crossref]
  • [5] Chen B.Y., Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimension, Glasgow Math. J., 1999, 41, 33–41 http://dx.doi.org/10.1017/S0017089599970271[Crossref]
  • [6] Chen B.Y., Riemannian geometry of Lagrangian submanifolds, Taiwan. J. Math., 2001, 5, 681–723
  • [7] Oprea T., Chen’s inequality in Lagrangian case, Colloq. Math., 2007, 108, 163–169 http://dx.doi.org/10.4064/cm108-1-15[Crossref]
  • [8] Oprea T., On a Riemannian invariant of Chen type, Rocky Mountain J. Math., 2008, 38, 567–581 http://dx.doi.org/10.1216/RMJ-2008-38-2-567[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0064-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.